# SDR DL733021237

- Difficulty date: October 23, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- Aircraft time: 47,620 hours, 27,763 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681138
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 967 & 986.5 PASSENGER FLOORBEAMS WERE FOUND WITH SEVERAL AREAS OF CORROSION ON THE UPPER CAPS OF THE BEAMS.  THE UPPER CAPS WERE TRIMMED OFF TO REMOVE THE CORROSION.  NEW EXTRUDED CAP SECTIONS WERE INSTALLED TO REPAIR THE AREAS PER ER/A 383998-14, REV A.
